Zoloft And Crying

5 Replies Updated



Conversation Starter

Lauribeth Says:


I have been on 150mg Zoloft for a few years, for anxiety. I haven't had a bad episode of anxiety since I started taking it. But I find that I can't cry. I sometimes tear up slightly, but that's it. Even when my beloved father died, I didn't shed a tear. Has anyone else experienced anything like that?



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi Lauribeth,

Sorry to hear about your situation. According to NIH, "mood or behavior changes" + "severe mood or mental changes" are both listed as side effects of Zoloft that you should check with your doctor about immediately. They also list "confusion" among a wide variety of other unusual side effects.

Source: ncbi.nlm.nih.gov/pubmedhealth/PMH0045066/#DDIC601237.side_effects_section

Do you feel that the medication is working too well in the sense that it's making you numb to all emotions? If so, maybe you can talk to your doctor about trying a lower dose and see how that affects your sensitivity/receptivity to certain emotions.

Hope this helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Lauribeth Says:

Re: David (# 1)

Thanks David! I think the Zoloft DOES dull my emotions somewhat.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Laura Says:
via mobile

I was on 100 mg Zoloft after having a complete nervous breakdown in 2006 at age of 40. While I was on that dosage I couldn't cry but did feel anger. I had no fear of anything. I now only take 25 mg daily and have no anxiety/panic attacks and no depression. My dosage was lowered over time. I believe the high dosage was needed to allow my body and mind to heal from the emotional overload that caused my breakdown. One side effect was my bp went from 117/70 to 90/58. Now on 25 mg my bp is normal and pulse steady 88.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Lauribeth Says:

Re: Laura (# 3)

Thank you Laura. My dose seems especially high. I'll talk with my doctor about lowering it.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Laura Says:
via mobile

Re: Lauribeth (# 4)

One of the reasons mine was high was to give my mind and body time to recover from the breakdown trauma. As I recovered my doctor lowered my dose. Now I'm on 25 mg with no panic/anxiety and I feel ALL emotions.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

CRYING AND MIRTAZAPINE
I've been on Mirtazapine for 4 weeks and don't feel any better, I can't stop crying and have dark thoughts. ... 6 replies
Zoloft and trouble staying asleep:
I started on Zoloft 3 weeks ago and I went from cutting a 50mg pill in half to increasing it 25 mg each week. I am now o... 3 replies
Zoloft and blood pressure medication
hi , I've been on zoloft 50mg for 10 years in the morning, 3 yrs ago i was put on trepaline 45mg for evening to help... 1 reply
Zoloft, exercise, and increased adrenaline??
I have been on 150 MG of Zoloft for anxiety for about six month (give or take). It has really help with my panic issues.... 2 replies
Prozac and Zoloft for clinical depression
Hey, I'm going through clinical depression... Depression struck me four years ago. I realized something wasn't r...
Pristiq And Zoloft
can pristiq and zoloft be taken together? ## Since they both have effects on Serotonin levels in the brain, using them t... 3 replies
viibryd and crying
I was on zoloft 150MG I have been on it for 10 years didn't seem to be working as well so switched to celexa it made... 1 reply
Taking Zoloft and Welbutren
My Dr.has me on Welbutren and Zoloft but the Zoloft makes me feel like a zombi,and so tired so I just take Welbutren now... 1 reply
Cymbalta and zoloft
I currently take 250 mg of zoloft and my pdoc has me on lactimal 100mg. The lactimal doesnt seem to work anymore and i t... 4 replies
Zoloft, amitriptyline and clonodine addiction?
I was diagnosed with depression and anxiety when I was 16 and started taking Zoloft. within 6 months of treatment I was ... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA